# SDR FDEA200911063866

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP INBD HINGE (WING SIDE) UPPER MOUNT INBD BORE FOUND CORRODED.  LT OTBD FLAP FWD INBD HINGE UPPER HINGE UPPER MOUNT INBD BORE REMOVED IAW EA 1-5750-135631. BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-135631. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
